# SDR CA990614086

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE LT AC BUS LIGHT, GENERATOR OFF LIGHT, AC BUS LIGHT AND AC CROSS-TIE LIGHT ON.   AIRCRAFT GROUND RUN CROSS-TIE CHECK TRIED, LOCK-OUT LIGHT ON, GENERATOR WOULD NOT COME ON LINE AND AC CROSS-TIE LOCKOUT LIGHT STAYED ON.   AUDIBLE CLACKING FROM OVERHEAD HEARD BEFORE GENERATOR FELL OFF-LINE.   APU AND LT ENGINE VOLTAGE REG INTERCHANGED, NO FIX. REPLACED LT GENERATOR.
